Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Intermediate Mathematical Statistics. by G. P. Beaumont
Review by: Robert F. Ling
Journal of the American Statistical Association
Vol. 78, No. 381 (Mar., 1983), pp. 209-210
DOI: 10.2307/2287144
Stable URL: http://www.jstor.org/stable/2287144
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210